MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS PEDAL ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS PEDAL ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G02972
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter occupation: clinical specialist.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during preparation for an unknown procedure, a micropuncture transitionless pedal access set was found to be missing from the outer package due to an incomplete or missing seal.No patient harm has been reported.
 
Additional Manufacturer Narrative
Event summary: as reported, during preparation for an unknown procedure, a micropuncture transitionless pedal access set was found to be missing from the outer package due to an incomplete or missing seal.No patient harm has been reported.Investigation - evaluation: reviews of the complaint history, device history record, instructions for use, manufacturing instructions, and quality control procedures of the device were conducted during the investigation.No device was returned for investigation.A document-based investigation evaluation was performed.No related non-conformances were recorded, and there have been no other reported complaints on the product lot or on lots packaged and sealed by the same operator.There is no evidence of any additional nonconforming devices from the complaint lot in house or in the field.The device is provided with instructions for use which state, ¿supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the available information, cook has concluded that a manufacturing deficiency contributed to this incident.There is no evidence that additional product was affected or that non-conforming product from this lot exists in house or in the field.The responsible personnel was retrained to prevent this failure from recurring.Cook will continue monitoring of similar complaints and has notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
MICROPUNCTURE TRANSITIONLESS PEDAL ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11886771
Report Number1820334-2021-01405
Device Sequence Number19639160
Product Code DYB
UDI-Device Identifier00827002029729
UDI-Public(01)00827002029729(17)240217(10)13764754
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K172980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/17/2024
Device Model NumberG02972
Device Catalogue NumberMPIS-401-PEDAL-NT-U-SST
Device Lot Number13764754
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1